# SDR CA110817010

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Aircraft time: 59,779 hours
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Sheared
- Location: Nr 2 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: B

## Discrepancy

(CAN) UPON DEPARTURE THE NR 2 SLAT FAILED TO RETRACT.  THE FLAPS WERE CYCLED AND SHORTLY AFTER "A" SYS HYD QTY WENT TO ZERO.  AN EMERGANCY WAS DECLARED AFTER THE CHECK LISTS WERE RUN, AND LANDED WITHOUT PROBLEM.  DUE TO HYD LOSS THE ACFT WAS TOWED OFF THE RUNWAY.  MX FOUND THAT THE NR 2 SLAT ACTUATOR HAD SHEARED CAUSING THE HYD LOSS.  THE NR 2 SLAT ACTUATOR AND BOTH ENGINE FILTERS, AND BOTH "A" SYS PUMPS WERE REPLACED.  THE "A" HYD SYS WAS SERVICED AND FLIGHT CONTROLS FUNCTION CHECKED IAW THE AMM WITH NO NOTED LEAKS OR FAULTS.
